# SDR FXGA20120711001

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 36,034 hours
- Engine: Pwa R2800*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OBSERVED ZONE 1 FIRE INDICATION DURING TAKEOFF POWER.
